I'm Dr. Stan, and will be assisting you with your question today. Few questions:
Any problem with your vision?
when did you notice the spots?, do you think they have been there for longer?
Do you have any medical problem like Diabetes, Hypertension, Glaucoma, or any other chronic illness?.
Any history of eye injury?
After I receive your reply, I will evaluate and give you information to help you later. Thanks.
Thanks for your reply. The appearance of these white heads/spots on your iris is of a recent occurrence. Therefore, it is likely to represents iris reaction to inflammation from the resolving stye, or even a reaction to the a potent antihistamine drops, such OTC antihistamines (if used for 2 weeks or more). In general, when such small white heads on the iris have been present from early years of life, it often suggest either benign iris nevi ( freckles) or something more serious (e.g. brushfield spots). However, I do not suspect that to be the case here.
It would be important that your eye doctor evaluate these lesions under the slit lamp and exclude more serious possibilities. Another important history you gave that should be considered is the fact that you work in the construction with constant exposure to dust. So, It would be important that your eye doctor look under the slit-lamp and also exclude the presence of any foreign body, although that may be unlikely.
Eye inflammation, particularly when prolonged, can cause iris changes. In the mean time, I would suggest that you stop the antihistamine drops (if you are using OTC drops), or change to milder form like Pataday. Try to wear protective sunglasses goggle while work outside. I trust that you will do well. This is likely go away in few weeks as your iris recovers from the effects of the inflammation. Good luck, and thank you for allowing me assist you.
Please, remember to press the ACCEPT button.
I would also appreciate POSITIVE feedback & BONUS if possible. Please note that answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.